MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaWire? Drive and wireClip? Torquer; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaWire? Drive and wireClip? Torquer; catheter, coronary, atherectomy
Model Number H74939462001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Tachycardia (2095); Ventricular Fibrillation (2130); Diminished Pulse Pressure (2606); Reduced Blood Flow (4598)
Date of Event 07/23/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.It was reported that the patient presented with severe chest pain.A rotalink advancer, 1.25 mm rotalink burr and rotawire drive were selected for treatment of the left circumflex (lcx) and left main (lm) arteries.Following rotablation, slow coronary flow was observed.Medications were administered to manage the patients condition.The patients blood pressure progressively declined and the patient experienced cardiac arrest.Direct current defibrillation and cardiopulmonary resuscitation were performed.Despite all efforts, there was no return of spontaneous circulation, no recordable pulse or blood pressure.The patient was declared dead.The official cause of death was slow flow and bradycardia.
 
Event or Problem Description
It was reported that the patient died.It was reported that the patient presented with severe chest pain.A rotalink advancer, 1.25 mm rotalink burr and rotawire drive were selected for treatment of the left circumflex (lcx) and left main (lm) arteries.Following rotablation, slow coronary flow was observed.Medications were administered to manage the patients condition.The patients blood pressure progressively declined and the patient experienced cardiac arrest.Direct current defibrillation and cardiopulmonary resuscitation were performed.Despite all efforts, there was no return of spontaneous circulation, no recordable pulse or blood pressure.The patient was declared dead.The official cause of death was slow flow and bradycardia.It was further reported that the patient also presented with shortness of breath, dyspnea and chest heaviness.Injections of adrenaline, atropine, calcium gluconate 10 ml and amiodarone 150 mg were administered during the procedure.Intra-aortic balloon pump (iabp) and temporary pacemaker implantation (tpi) support were also provided.Patient was shifted to the critical care unit and place on mechanical ventilation.The patient experienced ventricular tachycardia and ventricular fibrillation.Hypotension and cardiac arrest was also noted as causes of death.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
RotaWire? Drive and wireClip? Torquer
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50073731
Report Number2124215-2026-40678
Device Sequence Number21351767
Product Code MCX
UDI-Device Identifier08714729996255
UDI-Public(01)08714729996255(17)270606(10)36695307
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939462001
Device Catalogue NumberH74939462001
Device Lot Number0036695307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/24/2026
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexFemale